# SDR SB06068

- Difficulty date: July 8, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 2420 · AC Generation System
- Part: Receptacle
- Part number: FRF0E2822P03
- Condition: Burned
- Location: Nr 2 Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, EN ROUTE FROM MCO TO PHL, CAPTAIN REPORTED THE LOSS OF BOTH TRANSFORMER RECTIFIERS.  THE NR 2 AND NR 3 TRANSFORMER RECTIFIER CIRCUIT BREAKERS WERE TRIPPED.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE DUPLICATED FAILURE AND FOUND THE NR 2 ENGINE GENERATOR FEEDER FIREWALL DISCONNECT D410/D3024 A PHASE BURNT.  REPLACED FIREWALL RECEPTACLE D3024 PER SWPM 20-61-19 AND WDM 24-21-21.  ALSO, REMOVED AND REPLACED HARNESS ASSEMBLY FROM D410 TO NR 2 ENGINE GENERATOR.  ACCOMPLISHED SATISFACTORY AC GENERATION SYSTEM OPERATIONAL TEST PER MM 24-21-00 AND SATISFACTORY TEST OF TR'S NR 2 AND NR 3 PER MM 24-21-31.
